# SDR YENA2024020800252

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 71,116 hours, 25,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#761, LGA-PBI. ' DESCENDING THROUGH ABOUT 5000' INFLIGHT CALLED AND ADVISED OF A DIRTY SOCK ODOR MID CABIN AND AFT; BAGGED LOAD COMPRESSOR DRAIN NO FINDINGS. CLEANED APU INTAKE DUCT AND THOROUGHLY CLEANED INTAKE SEAL COMPARTMENT & DOOR INSPECTED IAW 49-00-200-811A. COMPLIED WITH INFO 2017-T2015 SEC 2 B2. ACCOMPLISHED DECONTAMINATION LEVEL 2 PER AMM 21-00-00. A/C OK FOR SERVICE. MDDR CLEARED. MX-4 UPDATED.'
